×

zbMATH — the first resource for mathematics

On differential relations with lower continuous right-hand side: An existence theorem. (English) Zbl 0418.34017

MSC:
34A40 Differential inequalities involving functions of a single real variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antosiewicz, H.A; Cellina, A, Continuous selections and differential relations, J. differential equations, 19, 386-398, (1975) · Zbl 0279.54007
[2] Filippov, A.F, Classical solutions of differential equations with multivalued right-hand side, SIAM J. control, 5, 609-621, (1967)
[3] Filippov, A.F, On the existence of solutions of multivalued differential equations, Mat. zametki, 10, 307-313, (1971)
[4] Hermes, H, On continuous and measurable selections and the existence of solutions of generalized differential equations, (), 535-542 · Zbl 0214.09802
[5] Himmelberg, C.J; Van Vleck, F.S, Lipschitzian generalized differential equations, (), 159-169 · Zbl 0289.49009
[6] Kaczynski, H; Olech, C, Existence of solutions of orientor fields with non-convex right-hand side, Ann. polon. math., 29, 61-66, (1974) · Zbl 0285.34008
[7] Kuratowski, K; Ryll-Nardzewski, C, A general theorem on selectors, Bull. acad. polon. sci. Sér. sci. math. astronom. phys., 13, 6, 397-403, (1965) · Zbl 0152.21403
[8] Michael, E, Continuous selections, Ann. of math., 63, 361-362, (1956) · Zbl 0071.15902
[9] Plis, A, Remarks on measurable set-valued functions, Bull. acad. polon. sci. Sér. sci. math. astronom. phys., 9, 857-859, (1961) · Zbl 0101.04303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.